Rotational kinematics of rock blocks with arbitrary geometries

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages30-36
JournalFelsbau
Volume24
Issue number3
StatusPublished - 2006

Cite this

Rotational kinematics of rock blocks with arbitrary geometries. / Pötsch, Markus; Schubert, Wulf.

In: Felsbau, Vol. 24, No. 3, 2006, p. 30-36.

Research output: Contribution to journalArticleResearchpeer-review

@article{700fe1dffb2d476fbfdc96fecb29ba2e,
title = "Rotational kinematics of rock blocks with arbitrary geometries",
author = "Markus P{\"o}tsch and Wulf Schubert",
year = "2006",
language = "English",
volume = "24",
pages = "30--36",
journal = "Felsbau",
issn = "0174-6979",
publisher = "Verlag Gl{\"u}ckauf",
number = "3",

}

TY - JOUR

T1 - Rotational kinematics of rock blocks with arbitrary geometries

AU - Pötsch, Markus

AU - Schubert, Wulf

PY - 2006

Y1 - 2006

M3 - Article

VL - 24

SP - 30

EP - 36

JO - Felsbau

T2 - Felsbau

JF - Felsbau

SN - 0174-6979

IS - 3

ER -